# SDR CA050506011

- Difficulty date: April 1, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Bag JETSTM3212
- Aircraft time: 15,777 hours
- Engine: Garrtt TPE33110UG
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Case
- Condition: Cracked
- Location: Gas Generator
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(CAN) RT ENGINE FAILED TO MEET TAKEOFF TORQUE SETTING. EX ONLY GOT 90 PERCENT TORQUE ON A +7C, 1900 ASL (TRUE) DAY. SHOULD BE 104.5.  ON INSPECTION, IT WAS FOUND THAT THE GAS GENERATOR CASE WAS CRACKED AT THE AIRFRAME SERVICE FLANGE. ENGINE REMOVED AND LOANER ENGINE INSTALLED.
